# SDR ASOA2019061285076

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,582 hours, 32,888 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Galley Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS A BURNING SMELL FROM THE GALLEY. CONTRACT MX FOUND BURNING SMELL TO BE THE GALLEY LIGHT BALLAST. DISCONNECTED BALLAST AND PLACED ON MEL. OPEN
